MathSciNet Relay Station
MathSciNet bibliographic data
MR1962537 (2004b:11059) 11F55 (11F27)
Dern, Tobias; Krieg, Aloys Graded rings of Hermitian modular forms of degree 2. Manuscripta Math. 110 (2003), no. 2, 251–272.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement